# SDR DALA2024111310928

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 113,296 hours, 16,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 SEAT 45B AISLE EMERGENCY LIGHT DETACHED AND HANGING DOWN. CORRECTIVE ACTION: REATTACHED AISLE EMERGENCY LIGHT IAW B767 AMM 3351. OK FOR SVC (6689304)
